# SDR ANCF2011052900082

- Difficulty date: July 24, 2011
- Submitted: July 25, 2011
- Operation: Air carrier
- Aircraft: N567AV
- Make and model: Airbus A320-214
- Aircraft serial: 4567
- Aircraft time: 1,158 hours, 1,194 cycles
- System (JASC): 2210 · Autopilot System
- Part: Warning Light
- Condition: Illuminated
- Location: Engine Thrust
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

REJECTED TAKEOFF, DURING TAKEOFF ECAM MESSAGE, THIS MESSAGE (THRUST MESSAGE) APPEARS ON THE ECAM AP REJECTED WAS  BELOW 100 KNOTS, MESSAGE "ENGINE THRUST NO SET".  IAW AMM TASK  22-96-00-710-001 THE OPS TEST AUTOPILOT SYS WAS PERFORMED, TEST SATISFACTORY.  (PFR NO WARNING MESSAGE NO FAILURE MESSAGE)
